# SDR AWXA200501367

- Difficulty date: October 7, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED 178 BULKHEAD WEB CRACKED, 1.0 INCHES, AT BS 178, WL 207 AND BL 1.5R.  MAINTENANCE CUTOUT DAMAGE ON WEB IAW BOEING 737-300 SRM 53-10-08-2R11 FIG 201.  FABRICATED DOUBLER IAW BOEING 737-300 SRM 53-10-08-2R11 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 207 AND BL 1.5R IAW BOEING 737-300 SRM 53-10-08-2R11.
